Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Prescribed with fucazon AS for vaginal fungal infection. What could be the reason for watery discharge?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
i have got vagina fungal infection 6 months back.Doctor prescribed me with fucazon AS...but 1 month later again symptoms reappeared.i was medicated with fucazon kit with candid powder and XXXXXXX cream......again now i m having this severe irritation..this time inside of prescribed me with clingen v7 for six days....but i m getting water discharge at night and i dont know whether its urine or not....even i get slight burning sensation in it ok?what medication i need?
Posted Sun, 15 Dec 2013 in Women's Health
Answered by Dr. Sree Gouri SR 34 minutes later
Brief Answer: Vaginal swab and urine culture and sensitivity Detailed Answer: Hi, Thanks for the query. Better to consult gynecologist once and get examined. By doing examination the cause of the discharge can be distinguished either vaginal discharge or urine. Then go for investigations like: -Vaginal swab culture and sensitivity. -Urine microscopy, culture and sensitivity. By these investigations the possible cause for your problem, the causative organism and it's sensitivity to drugs can be identified. According to that treatment can be planned. Along with clingen you may need systemic antibiotics. Both partners to be treated simultaneously to avoid cross infections in future and abstinence to be maintained till the completion of the treatment. Take at least 3 to 4 liters of water per day, that can help in decreasing burning during micturition. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor